I don’t know if you have heard but because my audience is mostly female I thought I should make you all aware of the recent controversy the pill has brought about.
There has been a major case recently of the pill; Rigevidon, causing strokes, breathlessness and blood clots leading to death.
This one is from the last couple of days;
This one from last year;
This one from 2012;
You must remember if you experience any side effects whatsoever you must discuss them with your doctor, and see if you can change medication if the problems persist. Or change to another form of contraception if that is your reason for using the pill.
It seems to just be the pill Rigevidon causing these rare side effects, there are plenty of other types of pill the doctors can offer, and if you have any queries or hesitations, be open with them about your concerns. They will understand and give you the best advice.
If you are on this medication and have been for a while, I wouldn’t worry too much about these side effects as they seem to occur very early in the course of taking it. But be aware that they could occur and if you notice anything then go to your GP immediately.
I have been on the pill for several years to regulate my periods also, and I was first put on Rigevidon, unfortunately I suffered with sickness and some other side effects of which I can not remember but I had to change and tried something different, one that worked for me.
I have had no issues or anything with being on the pill, my doctors have been helpful providing the best advice and support and changing medication if need be. So, please be aware that these stories do occur but remember that they are also extremely rare, but do take caution and again. discuss with your doctor if you have any concerns.
Take care of yourselves! Always read the leaflets in medication boxes!